# SDR 05FDEA01408

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CENTER AND AFT ATTIC AREA AT STA 1641 RT INTERCOSTAL FOUND CRACK AT LONGERON 7R LOCATION AS MARKED.
